Posted by Karla (22.214.171.124) on May 22, 2001 at 14:23:41:
In Reply to: during and attack or the cycle? posted by Nadine on May 22, 2001 at 11:47:45:
I have been chronic for 3 years with no break so ... I was referring my bp going sky high when I get a cluster headache. I usually take zomig to abort my ha. but when that runs out and insurance wont give me more I use imitrix. I also use migranol and not at the same time with the imitrix or zomig due to drug interactions. I have had my bp taken when I have used no abortives and I have had it taken when I have used the above meds. All the time durring an attach my bp is reall high. However, normally it is real healthy 120/70. Or at times it has even been on low side when I was on a preventative that caused my bp to lower such as vepramil or propranol, etc. It amazed me it still shot up with the heart meds. I currently take lithium and topamax. However, I am still getting hit quite a bit. I have never heard of anyone dying from a heart attach or stroke due to cluster headaches or its symptoms. However, Let it be said that there are some conditions out there that can cause the symptom of a severe headache and be life threatning. That is why it is important if your headaches change at all to call your dr at let them know. My headaches changed charachteristics on me and my neuro said that medicines once they start getting the ha under control can start to change the nature of the beast where it might hurt in a different spot or something. So always keep in touch with your dr. if you have questions about if something is potentally life threatning. Also, Imitrix, Zomig, and other triptans should not be used on people with a history of heart disease or a family history of heart disease. The medicine can cause problems but ch? don't think so. It just makes you wish you were dead cause it hurts so bad.
Post a Followup